Alert archive / Colorado / Severe Thunderstorm Warnings in 2014
Severe Thunderstorm Warning 71, NWS Denver/Boulder, CO
NWS Denver/Boulder, CO issued this severe thunderstorm warning at Jun 6, 2014, 3:59 AM MDT for Lincoln County, Colorado. It was in force for 31 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 6, 2014, 3:59 AM MDT (09:59 UTC)
- Expired
- Jun 6, 2014, 4:30 AM MDT
- In force
- 31 min
- Issued by
- NWS Denver/Boulder, CO
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
County Lincoln County, CO
The radar
The Pueblo radar (KPUX), 105 km from the middle of the area, began a volume at 10:02 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Denver, CO (KDEN), launched 00:00Z, 10.0 hours before the alert went out and 79 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 480 J/kg
- Mixed-layer CIN
- -131 J/kg
- Mixed-layer LCL
- 1728 m above ground
- 0-6 km bulk shear
- 42 kt
- 0-1 km storm-relative helicity
- 16 m²/s²
- 0-3 km storm-relative helicity
- 64 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 1.0
The text
As transmitted, in the capitals the NWS used until 2016.
721
WUUS55 KBOU 060959
SVRBOU
COC073-061030-
/O.NEW.KBOU.SV.W.0071.140606T0959Z-140606T1030Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE DENVER CO
359 AM MDT FRI JUN 6 2014
THE NATIONAL WEATHER SERVICE IN DENVER HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
EAST CENTRAL LINCOLN COUNTY IN EAST CENTRAL COLORADO...
* UNTIL 430 AM MDT
* AT 357 AM MDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR HUGO...OR
13 MILES SOUTHEAST OF LIMON...MOVING NORTHEAST AT 35 MPH. THIS
WARNING REPLACES THE PREVIOUS WARNING FOR LINCOLN COUNTY.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE
TO ROOFS...SIDING AND TREES.
* LOCATIONS IMPACTED INCLUDE...
HUGO AND ARRIBA.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3918 10365 3935 10316 3929 10315 3904 10317
3900 10356
TIME...MOT...LOC 0957Z 247DEG 31KT 3912 10350
HAIL...1.00IN
WIND...60MPH
$$
ENTREKIN2 follow-up statements
207
WWUS55 KBOU 061013
SVSBOU
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE DENVER CO
413 AM MDT FRI JUN 6 2014
COC073-061030-
/O.CON.KBOU.SV.W.0071.000000T0000Z-140606T1030Z/
LINCOLN CO-
413 AM MDT FRI JUN 6 2014
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 430 AM MDT
FOR EAST CENTRAL LINCOLN COUNTY...
AT 412 AM MDT...A SEVERE THUNDERSTORM WAS LOCATED 7 MILES EAST OF
HUGO...OR 17 MILES SOUTHWEST OF FLAGLER...MOVING EAST AT 35 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING AND TREES.
LOCATIONS IMPACTED INCLUDE...
HUGO AND ARRIBA.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3923 10350 3935 10316 3929 10315 3904 10317
3902 10343
TIME...MOT...LOC 1012Z 252DEG 31KT 3915 10333
HAIL...1.00IN
WIND...60MPH
$$
ENTREKIN406
WWUS55 KBOU 061027
SVSBOU
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE DENVER CO
427 AM MDT FRI JUN 6 2014
COC073-061036-
/O.EXP.KBOU.SV.W.0071.000000T0000Z-140606T1030Z/
LINCOLN CO-
427 AM MDT FRI JUN 6 2014
...THE SEVERE THUNDERSTORM WARNING FOR EAST CENTRAL LINCOLN COUNTY
WILL EXPIRE AT 430 AM MDT...
THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE AREA.
THEREFORE THE WARNING WILL BE ALLOWED TO EXPIRE.
LAT...LON 3923 10350 3935 10316 3929 10315 3904 10317
3902 10343
TIME...MOT...LOC 1023Z 247DEG 31KT 3915 10333
$$
ENTREKINWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Denver/Boulder, CO wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 5, 8:39 PM MDT, 7 hours 20 minutes earlier.
Area forecast discussion, Jun 5, 8:39 PM MDT, 7 hours 20 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE DENVER/BOULDER CO 839 PM MDT THU JUN 5 2014 .UPDATE... ISSUED AT 826 PM MDT THU JUN 5 2014 HAVE CANCELED THE SEVERE THUNDERSTORM WATCH FOR ALL ZONES EXCEPT FOR ZONES EASTERN DOUGLAS...ELBERT AND LINCOLN COUNTIES. ALSO ADJUST LESSENED TSTMS COVERAGE FOR MOST AREAS EXCEPT FOR THOSE STILL IN THE SEVERE THUNDERSTORM WATCH. JET OVERHEAD HAS ALLOWED TSTMS TO CONTINUE SOUTH OF A LINE FROM THE DENVER AREA TO LAST CHANCE...THIS WILL LIKELY PERSIST THROUGH THE REST OF THE EVENING. STORMS NOT AS INTENSE BUT STILL AN ISOLATED SEVERE THUNDERSTORM POSSIBLE. && .SHORT TERM...(THIS EVENING THROUGH FRIDAY) ISSUED AT 343 PM MDT THU JUN 5 2014 THIS AFTERNOON IS SHAPING UP MUCH LIKE LAST NIGHT WITH STRONG THUNDERSTORMS ALREADY MOVING ACROSS DOUGLAS AND ELBERT COUNTIES. MODERATE WESTERLY FLOW ALOFT IS CAUSING THE STORMS TO HAVE DECENT EASTERLY MOTIONS AFTER THE TRIGGER OFF THE HIGHER FOOTHILL TERRAIN. SEVERE THUNDERSTORM WATCH WILL REMAIN IN EFFECT FOR THE PLAINS COUNTIES THROUGH MUCH OF THE EVENING. SHOWERS AND THUNDERSTORMS WILL EVENTUALLY PROGRESS EASTWARD AND OUT OF THE FORECAST AREA. AREAS OF LOW CLOUDS WILL DEVELOP IN THE WAKE OF THE THUNDERSTORMS...BUT A WESTERLY COMPONENT TO WINDS COMING OUT OF THE FOOTHILLS SHOULD BE ENOUGH TO KEEP STRATUS FROM COVERING THE I-25 CORRIDOR. FOR FRIDAY...MODERATE ZONAL FLOW ALOFT WILL REMAIN IN PLACE WHILE HIGH SURFACE PRESSURE OVER THE NORTHERN PLAINS WILL KEEP MOIST EASTERLY FLOW IN PLACE AT LOWER LEVELS. SYNOPTIC MODELS ARE MORE GENEROUS WITH AMOUNTS AND AREAL COVERAGE OF PRECIPITATION THAN OVER THE PAST COUPLE DAYS. THE SCENARIO SHOULD BE QUITE SIMILAR TO TODAY...WITH PALMER DIVIDE ONCE AGAIN BEING A FAVORED LOCATION FOR THE HEAVIEST STORMS. IF THE AIRMASS AS A WHOLE HAS MORE MOISTURE CONTENT THAN TODAY...THEN MORE WIDESPREAD THUNDERSTORM COVERAGE WILL BE POSSIBLE. SEVERE WEATHER WILL ALSO BE POSSIBLE ONCE AGAIN AS THE WIND SHEAR PROFILES WILL REMAIN IN PLACE TO ORGANIZE THUNDERSTORMS INTO LONG-LIVED CELLS. TEMPERATURES ARE ALSO EXPECTED TO BE A FEW DEGREES WARMER THAN TODAY...LEADING TO STRONGER INSTABILITY. .LONG TERM...(FRIDAY NIGHT THROUGH THURSDAY) ISSUED AT 343 PM MDT THU JUN 5 2014 THUNDERSTORMS TO CONTINUE TO ACROSS THE AREA FRIDAY EVENING...WITH MOST OF ACTIVITY OVER THE PLAINS IN THE AREA OF THE THETA-E AXIS. ENOUGH SHEAR IN THE ATMOSPHERE WITH SOUTHEAST TO EASTERLY WINDS AND AT THE SURFACE AND WESTERLY FLOW ALOFT. WITH CAPE VALUES RANGING FROM 1000 TO 1500 J/KG...THERE COULD BE A FEW SEVERE STORMS ACROSS THE PLAINS PRODUCING LARGE HAIL AND DAMAGING WINDS. PRECIPITABLE WATER VALUES RANGE FROM AROUND 0.70 NEAR DENVER TO CLOSE TO AN INCH FAR NORTHEAST CORNER...SOME SOME OF THE STORMS COULD PRODUCE BRIEF HEAVY RAINFALL. BUT STORM MOTION OF AROUND 10 TO 15 MPH SHOULD KEEP THE THREAT FOR FLASH FLOODING LOW. MOST OF THE ACTIVITY TO BE EAST OF THE AREA BY MIDNIGHT. HOWEVER...THERE IS ENOUGH LIFT AHEAD OF AN APPROACHING TROUGH OVER THE GREAT BASIN TO KEEP SOME THREAT OF SHOWERS OR THUNDERSTORMS GOING OVERNIGHT. FLOW ALOFT REMAINS WESTERLY SATURDAY WITH UPPER TROUGH STILL OVER THE GREAT BASIN. MODELS SHOW FRONT MOVING INTO THE NORTHEAST PLAINS EARLY IN THE MORNING...AIDED BY OUTFLOW FROM EXPECTED CONVECTION OVER KANSAS AND NEBRASKA. WEAK FRONTAL LIFT ALONG WITH MID LEVEL ASCENT MID LEVEL QG MAY BE ENOUGH TO GENERATE SOME SHOWERS DURING THE MORNING...WITH ENOUGH INSTABILITY FOR A FEW STORMS. BEST CHANCE FOR SHOWERS TO BE EAST OF A GREELEY TO LIMON LINE. BY AFTERNOON...FRONT SHOULD BE ALONG FOOTHILLS AND ACROSS THE PALMER DIVIDE WITH NORTHEAST TO EASTERLY UPSLOPE. UPPER TROUGH OVER GREAT BASIN WILL BEGIN TO MOVE TOWARD COLORADO DURING THE AFTERNOON WITH INCREASING MID LEVEL ASCENT. THUS...SHOULD SEE A GOOD CHANCE OF THUNDERSTORMS DURING THE AFTERNOON...MAINLY ALONG AND EAST OF THE CONTINENTAL DIVIDE. COOLER AIRMASS BEHIND FRONT TO LIMIT THE INSTABILITY...WITH CAPES AROUND 500 J/KG. NOT EXPECTING STORMS TO REACH SEVERE LIMITS...BUT SOME SMALL HAIL WILL BE POSSIBLE. AIRMASS STILL FAIRLY MOIST WITH PRECIPITABLE WATER VALUES FROM 0.70 AROUND DENVER TO AROUND 0.90 FAR EASTERN PLAINS. BRIEF HEAVY RAIN WILL BE POSSIBLE WITH THE STORMS OVER THE PLAINS...BUT STORM MOTION OF AROUND 15 MPH SHOULD KEEP ANY STORMS MOVING. STORMS TO CONTINUE INTO THE EVENING WITH MOST OF THE ACTIVITY MOVING INTO KANSAS AROUND MIDNIGHT. SOME LINGERING STORMS POSSIBLE FAR EASTERN PLAINS. UPPER TROUGH EXPECTED TO MOVE INTO COLORADO OVERNIGHT SATURDAY INTO SUNDAY MORNING. MID LEVEL ASCENT ENOUGH TO KEEP SOME SHOWERS AND A FEW STORMS GOING OVER THE MOUNTAINS. ON SUNDAY...TROUGH TO MOVE ACROSS COLORADO WITH FLOW ALOFT BECOME NORTHWEST BY THE AFTERNOON. AIRMASS TO GRADUALLY DRY OUT FROM THE WEST. ENOUGH MOISTURE ALONG WITH SOUTHEAST SURFACE WINDS FOR A CHANCE OF THUNDERSTORMS BY THE AFTERNOON...MAINLY EAST OF THE CONTINENTAL DIVIDE. AIRMASS TO REMAIN COOL WITH TEMPERATURES IN THE LOWER 70S ACROSS THE PLAINS. AIRMASS TO GRADUALLY WARM BY MONDAY AS DRIER AIR SPREADS INTO THE REGION. STILL ENOUGH MOISTURE FOR A FEW STORMS OVER THE HIGH COUNTRY DURING THE AFTERNOON. FOR THE LATER DAYS TUESDAY THROUGH THURSDAY...UPPER RIDGE BUILDS OVER THE AREA WITH WARMER AND DRIER CONDITIONS. TEMPERATURES TO WARM INTO THE 80S ACROSS THE PLAINS BY WEDNESDAY. ENOUGH MOISTURE OVER THE HIGH COUNTY FOR A SLIGHT CHANCE OF AFTERNOON AND EVENING STORMS. BOTH THE GFS AND ECMWF INDICATE SOME LOW LEVEL MOISTURE MOVING INTO THE PLAINS WEDNESDAY AFTERNOON THROUGH THURSDAY. ENOUGH TO INCLUDE A SLIGHT CHANCE OF THUNDERSTORMS MAINLY DURING THE AFTERNOON AND EVENING HOURS. && .AVIATION...(FOR THE TAFS THROUGH 06Z FRIDAY EVENING) ISSUED AT 826 PM MDT THU JUN 5 2014 ISOLD TSTMS STILL POSSIBLE MAINLY AROUND KAPA THIS EVENING...BUT WILL LIKELY DROP THE MENTION OF TSTMS AT KDEN AND KBJC. MAY SOME SOME ENHANCED SLY WINDS THROUGH 06Z WITH ONGOING CONVECTION OVER DOUGLAS AND ELBERT COUNTIES THIS EVENING. && .HYDROLOGY... ISSUED AT 343 PM MDT THU JUN 5 2014 SNOWMELT RUNOFF WILL CONTINUE AT LEVELS SIMILAR TO THE PAST FEW DAYS. THUNDERSTORM ACTIVITY IS EXPECTED TO BE PRIMARILY OVER THE PLAINS THIS EVENING...SO NO ADDITIONAL IMPACT ON RIVER LEVELS IS EXPECTED. FRIDAY IS EXPECTED TO FEATURE ANOTHER ROUND OF AFTERNOON AND EVENING THUNDERSTORMS...ONCE AGAIN MAINLY ON THE PLAINS. THE CONTINUING WESTERLY FLOW ALOFT APPEARS THAT IT WILL BE ENOUGH TO KEEP THUNDERSTORMS OVER THE FOOTHILLS MOVING EASTWARD AS THEY DEVELOP. THIS WILL LIMIT THE HEAVY PRECIPITATION OVER THE CRITICAL STREAM BASINS. AS LONG AS THE ZONAL FLOW PATTERN ALOFT STAYS IN PLACE...SNOWMELT RUNOFF WILL BE ABLE TO PROCEED WITHOUT ADDITIONAL PROBLEMS CAUSED BY RAINFALL. SHOWERS AND THUNDERSTORMS CAN BE EXPECTED SATURDAY AND SUNDAY... MAINLY DURING THE THE AFTERNOON AND EVENING. MOST OF ACTIVITY WILL BE EAST OF THE CONTINENTAL DIVIDE. WESTERLY FLOW ALOFT WILL BE ENOUGH TO KEEP THE STORMS MOVING EASTWARD. SOME OF THE STORMS COULD PRODUCE BRIEF HEAVY RAIN SATURDAY AFTERNOON BUT STORM MOTION WILL KEEP ANY THREAT OF FLASH FLOODING LOW. STREAMS AND RIVERS SHOULD REMAIN RUNNING FAIRLY HIGH DUE TO ONGOING SNOWMELT. DRIER AND WARMER CONDITIONS CAN BE EXPECTED MONDAY...AND SHOULD CONTINUE THROUGH THURSDAY. THERE WILL BE A SLIGHT CHANCE FOR THUNDERSTORMS OVER THE HIGH COUNTRY EACH DAY WITH A FEW STORMS POSSIBLE OVER PLAINS WEDNESDAY AND THURSDAY. ANY CONVECTION THAT DEVELOPS SHOULD BE WEAK...PRODUCING ONLY LIGHT RAINFALL. && .BOU WATCHES/WARNINGS/ADVISORIES... NONE. && UPDATE...COOPER SHORT TERM...DANKERS LONG TERM...D-L AVIATION...COOPER HYDROLOGY...DANKERS/D-L
Hazardous weather outlook, Jun 5, 11:10 AM MDT, 16 hours 49 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE DENVER/BOULDER CO 1110 AM MDT THU JUN 5 2014 COZ030>051-061715- JACKSON COUNTY BELOW 9000 FEET- WEST JACKSON AND WEST GRAND COUNTIES ABOVE 9000 FEET- GRAND AND SUMMIT COUNTIES BELOW 9000 FEET- SOUTH AND EAST JACKSON/LARIMER/NORTH AND NORTHEAST GRAND/ NORTHWEST BOULDER COUNTIES ABOVE 9000 FEET- SOUTH AND SOUTHEAST GRAND/WEST CENTRAL AND SOUTHWEST BOULDER/ GILPIN/CLEAR CREEK/SUMMIT/NORTH AND WEST PARK COUNTIES ABOVE 9000 FEET-LARIMER AND BOULDER COUNTIES BETWEEN 6000 AND 9000 FEET- JEFFERSON AND WEST DOUGLAS COUNTIES ABOVE 6000 FEET/GILPIN/CLEAR CREEK/NORTHEAST PARK COUNTIES BELOW 9000 FEET- CENTRAL AND SOUTHEAST PARK COUNTY- LARIMER COUNTY BELOW 6000 FEET/NORTHWEST WELD COUNTY- BOULDER AND JEFFERSON COUNTIES BELOW 6000 FEET/WEST BROOMFIELD COUNTY- NORTH DOUGLAS COUNTY BELOW 6000 FEET/DENVER/WEST ADAMS AND ARAPAHOE COUNTIES/EAST BROOMFIELD COUNTY- ELBERT/CENTRAL AND EAST DOUGLAS COUNTIES ABOVE 6000 FEET- NORTHEAST WELD COUNTY-CENTRAL AND SOUTH WELD COUNTY-MORGAN COUNTY- CENTRAL AND EAST ADAMS AND ARAPAHOE COUNTIES- NORTH AND NORTHEAST ELBERT COUNTY BELOW 6000 FEET/NORTH LINCOLN COUNTY- SOUTHEAST ELBERT COUNTY BELOW 6000 FEET/SOUTH LINCOLN COUNTY- LOGAN COUNTY-WASHINGTON COUNTY-SEDGWICK COUNTY-PHILLIPS COUNTY- 1110 AM MDT THU JUN 5 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST AND NORTH CENTRAL COLORADO. .DAY ONE...TODAY AND TONIGHT SCATTERED THUNDERSTORMS ARE EXPECTED TO DEVELOP OVER THE FRONT RANGE FOOTHILLS EARLY THIS AFTERNOON AND THEN MOVE ONTO THE NORTHEAST PLAINS OF COLORADO DURING THROUGH THE LATE AFTERNOON AND EVENING. THE WIND PROFILE OVER EASTERN COLORADO IS EXPECTED TO EVOLVE SIMILAR TO LAST EVENING...MAKING IT POSSIBLE FOR STRONG AND LONG-LIVED THUNDERSTORMS TO ONCE AGAIN DEVELOP. SOME OF THE STORMS ON THE PLAINS COULD BECOME SEVERE WITH LARGE HAIL UP TO 2 INCHES IN DIAMETER ...DAMAGING WINDS TO 70 MPH AND POSSIBLY SOME TORNADOES. THE BEST CHANCE FOR LONG-LIVED AND SEVERE STORMS WILL BE ACROSS THE PALMER DIVIDE...INCLUDING DOUGLAS...ELBERT AND LINCOLN COUNTIES. THE STORMS WILL MOVE OUT OF THE URBAN CORRIDOR BY MID- EVENING...BUT CONTINUE TRACKING ACROSS THE EASTERN COLORADO PLAINS THROUGH MIDNIGHT. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY A VERY MOIST AND UNSTABLE AIRMASS WILL PERSIST ACROSS THE NORTHEAST PLAINS FRIDAY AND SATURDAY. SCATTERED THUNDERSTORMS CAN BE EXPECTED EACH DAY...WITH SOME STORMS POSSIBLY SEVERE ACROSS THE PLAINS PRODUCING LARGE HAIL AND DAMAGING WINDS. A FEW SHOWERS AND THUNDERSTORMS MAY LINGER WELL PAST MIDNIGHT ON THE PLAINS. AN UPPER TROUGH WILL MOVE ACROSS THE REGION LATE SATURDAY OR SUNDAY..BRINGING A COOLER AIRMASS TO NORTHEAST AND NORTH CENTRAL COLORADO. WARMER AND SOMEWHAT DRIER CONDITIONS WILL THEN RETURN MONDAY AND CONTINUE THROUGH WEDNESDAY. THERE WILL STILL A SLIGHT CHANCE OF THUNDERSTORMS EACH DAY...ESPECIALLY OVER THE HIGHER TERRAIN. .SPOTTER INFORMATION STATEMENT... SPOTTER NETWORKS WILL BE ACTIVATED AFTER 1 PM ACROSS THE NORTHEAST PLAINS OF COLORADO.
In the hours before
Special weather statement, Jun 5, 10:44 PM MDT, 5 hours 15 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE DENVER CO 1044 PM MDT THU JUN 5 2014 COZ041-046-060530- ELBERT/CENTRAL AND EAST DOUGLAS COUNTIES ABOVE 6000 FEET CO- NORTH AND NORTHEAST ELBERT COUNTY BELOW 6000 FEET/NORTH LINCOLN COUNTY CO- 1044 PM MDT THU JUN 5 2014 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN ELBERT COUNTY UNTIL 1130 PM MDT... AT 1044 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 4 MILES NORTH OF ELBERT...OR 35 MILES NORTHEAST OF COLORADO SPRINGS... MOVING NORTHEAST AT 25 MPH. DIME SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... ELIZABETH AND KIOWA. LAT...LON 3922 10462 3934 10464 3952 10425 3930 10414 TIME...MOT...LOC 0444Z 243DEG 23KT 3929 10453 ENTREKIN
Special weather statement, Jun 6, 3:13 AM MDT, 46 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE DENVER CO 313 AM MDT FRI JUN 6 2014 COZ041-046-047-061000- ELBERT/CENTRAL AND EAST DOUGLAS COUNTIES ABOVE 6000 FEET CO- NORTH AND NORTHEAST ELBERT COUNTY BELOW 6000 FEET/NORTH LINCOLN COUNTY CO- SOUTHEAST ELBERT COUNTY BELOW 6000 FEET/SOUTH LINCOLN COUNTY CO- 313 AM MDT FRI JUN 6 2014 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN ELBERT AND CENTRAL LINCOLN COUNTIES UNTIL 400 AM MDT... AT 313 AM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 7 MILES SOUTH OF MATHESON...OR 18 MILES SOUTHWEST OF LIMON...MOVING NORTHEAST AT 25 MPH. DIME SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THIS STORM. THIS STORM WILL REMAIN OVER MAINLY RURAL AREAS OF SOUTHEASTERN ELBERT AND CENTRAL LINCOLN COUNTIES. LAT...LON 3899 10399 3910 10404 3926 10362 3910 10348 TIME...MOT...LOC 0913Z 249DEG 22KT 3907 10394 ENTREKIN
The office that day
Everything else NWS Denver/Boulder, CO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 5, 6:11 PM MDT | Severe Thunderstorm Warning | BOU | Arapahoe, Douglas, Elbert | 17 min |
| Jun 5, 6:13 PM MDT | Severe Thunderstorm Warning | BOU | Lincoln | 47 min |
| Jun 5, 6:42 PM MDT | Tornado Warning | BOU | Lincoln | 33 min |
| Jun 5, 7:40 PM MDT | Severe Thunderstorm Warning | BOU | Douglas, Elbert | 35 min |
| Jun 5, 8:39 PM MDT | Severe Thunderstorm Warning | BOU | Elbert | 36 min |
| Jun 5, 10:44 PM MDT | Special Weather Statement | BOU | Elbert | 46 min |
| Jun 6, 3:13 AM MDT | Special Weather Statement | BOU | Lincoln | 47 min |
| Jun 6, 3:22 AM MDT | Severe Thunderstorm Warning | BOU | Elbert, Lincoln | 38 min |
| Jun 6, 12:33 PM MDT | Severe Thunderstorm Warning | BOU | Logan | 42 min |
| Jun 6, 1:13 PM MDT | Severe Thunderstorm Warning | BOU | Logan, Sedgwick | 47 min |
| Jun 6, 1:29 PM MDT | Flash Flood Warning | BOU | Logan | 3 hr |
| Jun 6, 1:38 PM MDT | Tornado Warning | BOU | Douglas | 37 min |
| Jun 6, 1:41 PM MDT | Tornado Warning | BOU | Logan, Sedgwick | 34 min |
| Jun 6, 1:50 PM MDT | Tornado Warning | BOU | Weld | 25 min |
| Jun 6, 1:53 PM MDT | Severe Thunderstorm Warning | BOU | Logan, Weld | 37 min |
| Jun 6, 1:58 PM MDT | Severe Thunderstorm Warning | BOU | Morgan, Weld | 28 min |
| Jun 6, 2:08 PM MDT | Severe Thunderstorm Warning | BOU | Douglas, Elbert | 33 min |
| Jun 6, 2:13 PM MDT | Tornado Warning | BOU | Weld | 17 min |
| Jun 6, 2:14 PM MDT | Tornado Warning | BOU | Phillips, Sedgwick | 31 min |
| Jun 6, 2:28 PM MDT | Severe Thunderstorm Warning | BOU | Logan, Weld | 32 min |
| Jun 6, 2:34 PM MDT | Tornado Warning | BOU | Weld | 26 min |
| Jun 6, 2:43 PM MDT | Tornado Warning | BOU | Sedgwick | 32 min |
| Jun 6, 2:48 PM MDT | Tornado Warning | BOU | Adams, Arapahoe, Elbert | 27 min |
| Jun 6, 2:50 PM MDT | Tornado Warning | BOU | Weld | 25 min |
| Jun 6, 2:54 PM MDT | Tornado Warning | BOU | Morgan | 36 min |
| Jun 6, 2:56 PM MDT | Tornado Warning | BOU | Morgan, Weld | 19 min |
| Jun 6, 3:05 PM MDT | Tornado Warning | BOU | Logan | 25 min |
| Jun 6, 3:10 PM MDT | Tornado Warning | BOU | Phillips, Sedgwick | 35 min |
| Jun 6, 3:12 PM MDT | Tornado Warning | BOU | Arapahoe, Elbert, Lincoln, Washington | 33 min |
| Jun 6, 3:19 PM MDT | Flash Flood Warning | BOU | Sedgwick | 3 hr |
| Jun 6, 3:36 PM MDT | Severe Thunderstorm Warning | BOU | Phillips | 24 min |
| Jun 6, 4:19 PM MDT | Severe Thunderstorm Warning | BOU | Washington | 26 min |
| Jun 6, 4:24 PM MDT | Areal Flood Advisory | BOU | Phillips | 3 hr |
Nearby
Severe Thunderstorm Warnings in Colorado, 2014Every severe thunderstorm warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.